# SDR BJNA080201

- Difficulty date: February 28, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-400
- Aircraft serial: 24796
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY FLASHLIGHT BATTERY DISCHARGED. REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT BATTERY.  (K)
